# SDR N6WA2025082304

- Difficulty date: August 22, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BACK UP SILL STGR21L BETWEEN BS 333-349.   EVALUATED CORROSION AND FOUND BACK UP SILL TO BE WITHIN LIMITS IAW SRM 53-21-23
